# SDR SWAA2022031047616

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Elevator Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR I/B HINGE COVER 344GT IS CRACKED / R/H ELEVATOR I/B HINGE COVER 344GT REPLACED BY CSD ON W.O. 524683; FORM TRACKING NUMBER N-126325
